MAUDE Adverse Event Report: APYX MEDICAL CORPORATION RENUVION

APYX MEDICAL CORPORATION RENUVION
Model Number APYX-27-TP
Medical Device Problem Codes Use of Device Problem (1670); Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Burn(s) (1757); Blister (4537)
Date of Event 04/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that subdermal use of the device following a liposuction procedure, a patient sustained a burn to the treated area.The patient subsequently developed a blister to the treated area and underwent a skin grafting procedure for treatment.This event represents an over treatment at a pivot point.There was no report of performance issues with the handpiece or delivery generator.

Brand Name
RENUVION
Common Device Name
RENUVION
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key11929845
Report Number3007593903-2021-00008
Device Sequence Number4345281
Product Code GEI
UDI-Device Identifier00607151050160
UDI-Public00607151050160
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPYX-27-TP
Device Catalogue NumberAPYX-27-TP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2021
Initial Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;